# SDR EISA99243

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON LOWER SURFACE OF UPPER FLOORBEAM CHORD AT BS 1166 LBL 28.  REMOVED CORROSION AND MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR ANGLES AND INSTALLED REPAIR PER SRM 53-10-8 AND SRM 51-30-2.  TT:  65,345:17 HOURS.  TC:  43,816.  (X)
